# SDR R61A2018111651149

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 14,040 hours, 9,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN. LUBED L1 DOOR, PERFORMED OPS CHECK IAW AMM 52-11-00.
